# SDR CALA2015060400485

- Difficulty date: June 4, 2015
- Submitted: June 4, 2015
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 85,293 hours, 18,383 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143N5542
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE, AFTER PREVIOUS REPAIR REMOVED, FOUND STRINGER 17LT BETWEEN STATION 600 & 620 HOLES ARE DAMAGED & DIMPLED ON OUTER SURFACE.  INSTALLED REPAIR CHORD IAW AVO IAH043015-0101-1A & ECRA 530 0-02178.
